Works matching DE "DELAY differential equations"
Results: 2425
NEW RAZUMIKHIN TYPE STABILITY THEOREM FOR IMPULSIVE FUNCTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAYS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 3, p. 315, doi. 10.1142/S0219530511001881
- By:
- Publication type:
- Article
QUALITATIVE BEHAVIOR AND STABILITY OF SOLUTIONS OF A HYBRID SYSTEM.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 1, p. 17, doi. 10.1142/S0219530505000455
- By:
- Publication type:
- Article
Evaluating the local habitat history deepens the understanding of the extinction debt for endangered plant species in semi-natural grasslands.
- Published in:
- Plant Ecology, 2017, v. 218, n. 6, p. 725, doi. 10.1007/s11258-017-0724-z
- By:
- Publication type:
- Article
Oscillation of second order neutral delay differential equations of Emden-Fowler type.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 1/2, p. 37, doi. 10.1023/A:1024699900047
- By:
- Publication type:
- Article
On the Effect of Age-Dependent Mortality on the Stability of a System of Delay-Differential Equations Modeling Erythropoiesis.
- Published in:
- Acta Biotheoretica, 2020, v. 68, n. 1, p. 5, doi. 10.1007/s10441-019-09351-1
- By:
- Publication type:
- Article
Exponential Stability of Highly Nonlinear Hybrid Neutral Pantograph Stochastic Systems with Multiple Delays.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 195, n. 1, p. 1, doi. 10.1007/s10440-025-00705-1
- By:
- Publication type:
- Article
On the applicability of Genocchi wavelet method for different kinds of fractional‐order differential equations with delay.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 5, p. N.PAG, doi. 10.1002/nla.2259
- By:
- Publication type:
- Article
A multistep collocation method for solving advection equations with delay.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1652, doi. 10.1002/num.22949
- By:
- Publication type:
- Article
On the numerical solution of conformable fractional diffusion problem with small delay.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 2, p. 177, doi. 10.1002/num.22640
- By:
- Publication type:
- Article
A parameter‐uniform scheme for singularly perturbed partial differential equations with a time lag.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 4, p. 868, doi. 10.1002/num.22455
- By:
- Publication type:
- Article
Convergence and stability estimates in difference setting for time‐fractional parabolic equations with functional delay.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 1, p. 118, doi. 10.1002/num.22421
- By:
- Publication type:
- Article
Stability analysis of linear fractional neutral delay differential equations.
- Published in:
- Calcolo, 2024, v. 61, n. 3, p. 1, doi. 10.1007/s10092-024-00595-z
- By:
- Publication type:
- Article
Asymptotic stability analysis of Runge–Kutta methods for differential-algebraic equations with multiple delays.
- Published in:
- Calcolo, 2021, v. 58, n. 3, p. 1, doi. 10.1007/s10092-021-00428-3
- By:
- Publication type:
- Article
Almost sure exponential stability of the θ-Euler–Maruyama method, when θ∈(12,1), for neutral stochastic differential equations with time-dependent delay under nonlinear growth conditions.
- Published in:
- Calcolo, 2019, v. 56, n. 2, p. N.PAG, doi. 10.1007/s10092-019-0306-7
- By:
- Publication type:
- Article
A Legendre-Gauss-Radau spectral collocation method for first order nonlinear delay differential equations.
- Published in:
- Calcolo, 2016, v. 53, n. 4, p. 691, doi. 10.1007/s10092-015-0169-5
- By:
- Publication type:
- Article
Properties of Solutions to a System of Ordinary Differential Equations of Higher Dimension.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 6, p. 902, doi. 10.1007/s10958-015-2643-7
- By:
- Publication type:
- Article
Delay Equations of the Wheeler-Feynman Type.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 5, p. 623, doi. 10.1007/s10958-014-2068-8
- By:
- Publication type:
- Article
Periodic Systems of Delay Differential Equations and Avian Influenza Dynamics.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 5, p. 693, doi. 10.1007/s10958-014-2020-y
- By:
- Publication type:
- Article
Oscillation of Fourth-Order Delay Differential Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 3, p. 296, doi. 10.1007/s10958-014-1990-0
- By:
- Publication type:
- Article
On a stabilization problem for a control system with aftereffect.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 6, p. 698, doi. 10.1007/s10958-012-0666-x
- By:
- Publication type:
- Article
A Stochastic Analysis of Queues with Customer Choice and Delayed Information.
- Published in:
- Mathematics of Operations Research, 2020, v. 45, n. 3, p. 1104, doi. 10.1287/moor.2019.1024
- By:
- Publication type:
- Article
Fluid Limits for Processor-Sharing Queues with Impatience.
- Published in:
- Mathematics of Operations Research, 2008, v. 33, n. 2, p. 375, doi. 10.1287/moor.1070.0298
- By:
- Publication type:
- Article
EUREKA: A HYBRID SYSTEM FOR ASSEMBLY LINE BALANCING.
- Published in:
- Management Science, 1992, v. 38, n. 1, p. 39, doi. 10.1287/mnsc.38.1.39
- By:
- Publication type:
- Article
EFFICIENT ESTIMATORS FOR SIMULATED QUEUEING SYSTEMS.
- Published in:
- Management Science, 1975, v. 22, n. 1, p. 30, doi. 10.1287/mnsc.22.1.30
- By:
- Publication type:
- Article
ϵ-Nash mean-field games for stochastic linear-quadratic systems with delay and applications.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2024, v. 9, n. 3, p. 1, doi. 10.3934/puqr.2024017
- By:
- Publication type:
- Article
Harnack inequality and gradient estimate for functional G-SDEs with degenerate noise.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2022, v. 7, n. 2, p. 119, doi. 10.3934/puqr.2022008
- By:
- Publication type:
- Article
Exponentially Fitted Finite Difference Method for Singularly Perturbed Delay Differential Equations with Integral Boundary Condition.
- Published in:
- International Journal of Engineering & Applied Sciences (1309-0267), 2019, v. 11, n. 4, p. 476, doi. 10.24107/ijeas.647640
- By:
- Publication type:
- Article
A new approaching method for linear neutral delay differential equations by using Clique polynomials.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 7, p. 2098, doi. 10.55730/1300-0098.3483
- By:
- Publication type:
- Article
On positive periodic solutions to third-order integro-differential equations with distributed delays.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 6, p. 1822, doi. 10.55730/1300-0098.3465
- By:
- Publication type:
- Article
Global existence, asymptotic behavior and blow up of solutions for a Kirchhoff-type equation with nonlinear boundary delay and source terms.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 5, p. 1350, doi. 10.55730/1300-0098.3433
- By:
- Publication type:
- Article
Pell-Lucas collocation method for solving a class of second order nonlinear differential equations with variable delays.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 1, p. 37, doi. 10.55730/1300-0098.3344
- By:
- Publication type:
- Article
On the properties of solutions for nonautonomous third-order stochastic differential equation with a constant delay.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 1, p. 135, doi. 10.55730/1300-0098.3351
- By:
- Publication type:
- Article
On the behaviour of solutions to a kind of third order nonlinear neutral differential equation with delay.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 8, p. 3139, doi. 10.55730/1300-0098.3324
- By:
- Publication type:
- Article
Characterization of exponential polynomial as solution of certain type of nonlinear delay-differential equation.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 6, p. 2272, doi. 10.55730/1300-0098.3268
- By:
- Publication type:
- Article
On stability and oscillation of fractional differential equations with a distributed delay.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 626, doi. 10.3906/mat-2108-33
- By:
- Publication type:
- Article
Uniformly convergent finite difference method for reaction-diffusion type third order singularly perturbed delay differential equation.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 360, doi. 10.3906/mat-2104-56
- By:
- Publication type:
- Article
Oscillation tests for nonlinear differential equations with nonmonotone delays.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 2, p. 943, doi. 10.3906/mat-2101-2
- By:
- Publication type:
- Article
New criteria for the oscillation and asymptotic behavior of second-order neutral differential equations with several delays.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 1990, doi. 10.3906/mat-2006-103
- By:
- Publication type:
- Article
Existence results for ψ--Caputo fractional neutral functional integro-differential equations with finite delay.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 2380, doi. 10.3906/mat-2010-9
- By:
- Publication type:
- Article
Oscillation criteria for higher-order neutral type difference equations.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 3, p. 729, doi. 10.3906/mat-1703-6
- By:
- Publication type:
- Article
Legendre wavelet solution of high order nonlinear ordinary delay differential equations.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1339, doi. 10.3906/mat-1901-109
- By:
- Publication type:
- Article
A class of finite difference schemes for singularly perturbed delay differential equations of second order.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1061, doi. 10.3906/mat-1807-184
- By:
- Publication type:
- Article
Spectral properties of boundary-value-transmission problems with a constant retarded argument.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 2, p. 612, doi. 10.3906/mat-1810-60
- By:
- Publication type:
- Article
A Taylor operation method for solutions of generalized pantograph type delay differential equations.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 2, p. 395, doi. 10.3906/mat-1506-71
- By:
- Publication type:
- Article
Oscillation of second order differential equations with mixed nonlinearities.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 4, p. 688, doi. 10.3906/mat-1209-49
- By:
- Publication type:
- Article
Oscillation of nonlinear neutral delay differential equations of second-order with positive and negative coefficients.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 4, p. 341, doi. 10.3906/mat-0711-23
- By:
- Publication type:
- Article
Oscillation of higher-order nonlinear delay differential equations with oscillatory coefficients.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 3, p. 259, doi. 10.3906/mat-0704-2
- By:
- Publication type:
- Article
WEAK ASYMPTOTIC STABILITY FOR SEMILINEAR FRACTIONAL DIFFERENTIAL EQUATIONS WITH FINITE DELAYS.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 2, p. 837, doi. 10.24193/fpt-ro.2021.2.54
- By:
- Publication type:
- Article
DECAY ESTIMATES FOR TWO-TERM TIME FRACTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAYS.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 2, p. 739, doi. 10.24193/fpt-ro.2021.2.48
- By:
- Publication type:
- Article
THE STUDY OF A BOUNDARY VALUE PROBLEM WITH PARAMETER FOR A SYSTEM WITH ADVANCED AND RETARDED ARGUMENT.
- Published in:
- Fixed Point Theory, 2016, v. 17, n. 2, p. 359
- By:
- Publication type:
- Article